E-Prints Complutense

Reiteration formulae for interpolation methods associated to polygons



Último año

Cobos, Fernando y Richter, Christian y Ullrich, Tino (2009) Reiteration formulae for interpolation methods associated to polygons. Journal of Mathematical Analysis and Applications, 352 (2). pp. 773-787. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X08011165

URLTipo de URL


We study spaces generated by applying the interpolation methods defined by a polygon Π
to an N-tuple of real interpolation spaces with respect to a fixed Banach couple {X, Y }. We
show that if the interior point (α,β) of the polygon does not lie in any diagonal of Π then
the interpolation spaces coincide with sums and intersections of real interpolation spaces
generated by {X, Y }. Applications are given to N-tuples formed by Lorentz function spaces
and Besov spaces. Moreover, we show that results fail in general if (α,β) is in a diagonal.

Tipo de documento:Artículo
Palabras clave:Banach-Spaces; Compact-Operators; Duality; Interpolation methods associated to polygons; Reiteration; Lorentz function spaces; Besov spaces; Mathematics, Applied; Mathematics
Materias:Ciencias > Matemáticas > Topología
Código ID:14927
Depositado:20 Abr 2012 11:04
Última Modificación:06 Feb 2014 10:12

Descargas en el último año

Sólo personal del repositorio: página de control del artículo